Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 76, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Jun 8, 2014, 5:05 PM MDT for Kit Carson County, Colorado. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2014, 5:05 PM MDT (23:05 UTC)
- Expired
- Jun 8, 2014, 5:45 PM MDT
- In force
- 40 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Kit Carson County, CO
The radar
The Goodland radar (KGLD), 68 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 5:53 PM MDT | TSTM WND GST 49 | 4 S Burlington, CO | STORM CHASER NEAR BURLINGTON ALSO ESTIMATED A WIND GUST TO 60 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 12:19 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 11.1 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 430 J/kg
- Mixed-layer CIN
- -348 J/kg
- Mixed-layer LCL
- 924 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
079 WUUS53 KGLD 082305 SVRGLD COC063-082345- /O.NEW.KGLD.SV.W.0076.140608T2305Z-140608T2345Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GOODLAND KS 505 PM MDT SUN JUN 8 2014 THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... KIT CARSON COUNTY IN EAST CENTRAL COLORADO... * UNTIL 545 PM MDT * AT 503 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES NORTH OF SEIBERT TO 10 MILES SOUTH OF SEIBERT...AND MOVING EAST AT 40 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... VONA...STRATTON...BETHUNE AND BURLINGTON. THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 395 AND 446. THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 172 AND 211. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS! && LAT...LON 3955 10212 3908 10211 3907 10307 3951 10306 TIME...MOT...LOC 2305Z 270DEG 39KT 3947 10282 3915 10286 HAIL...0.75IN WIND...60MPH $$ ROBINSON
2 follow-up statements
518 WWUS53 KGLD 082324 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 524 PM MDT SUN JUN 8 2014 COC063-082345- /O.CON.KGLD.SV.W.0076.000000T0000Z-140608T2345Z/ KIT CARSON CO- 524 PM MDT SUN JUN 8 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL KIT CARSON COUNTY UNTIL 545 PM MDT... AT 522 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF KIRK TO 12 MILES SOUTH OF STRATTON... AND MOVING EAST AT 45 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... BETHUNE AND BURLINGTON. THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 409 AND 446. THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 172 AND 211. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS! && LAT...LON 3952 10280 3955 10212 3908 10211 3907 10281 TIME...MOT...LOC 2324Z 270DEG 39KT 3949 10262 3914 10262 HAIL...0.75IN WIND...60MPH $$ ROBINSON
528 WWUS53 KGLD 082345 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 545 PM MDT SUN JUN 8 2014 COC063-082354- /O.EXP.KGLD.SV.W.0076.000000T0000Z-140608T2345Z/ KIT CARSON CO- 545 PM MDT SUN JUN 8 2014 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL KIT CARSON COUNTY WILL EXPIRE AT 545 PM MDT/645 PM CDT/... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 8 PM MDT. LAT...LON 3952 10280 3955 10212 3908 10211 3907 10281 TIME...MOT...LOC 2344Z 270DEG 39KT 3949 10234 3914 10234 $$ ROBINSON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 4:55 PM MDT, 10 minutes earlier.
Area forecast discussion, Jun 8, 4:55 PM MDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
455 PM MDT SUN JUN 8 2014
.UPDATE...
ISSUED AT 451 PM MDT SUN JUN 8 2014
LARGE LINEAR CLUSTER OF STORMS HAS DEVELOPED ACROSS MUCH OF
COLORADO AND HAS BEEN MOVING AT A STEADY PACE TO THE EAST. HRRR
HAS A DECENT...ALBEIT A TOUCH SLOW...HANDLE ON THIS AREA AND HAVE
MODIFIED FORECAST TO ACCOUNT FOR THE MOTION OF THIS LINE USING BOTH
HIGH RES MODELS AND LARGE SCALE MCS MOTION FORECASTS. PERIOD OF
INTENSE RAINFALL WILL ACCOMPANY THE LINE...WITH A BROAD AREA OF
STRATIFORM RAIN BEHIND IT. INSTABILITY AHEAD OF LINE....AROUND
1000 J/KG SHOULD ALLOW FOR LINE TO CONTINUE TO MOVE EAST ALTHOUGH
WEAKER OVERALL SHEAR MAY ALLOW FOR COLD POOL TO SURGE AHEAD OF
MAIN SYSTEM WEAKENING OVERALL INTENSITY.
&&
.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 1238 PM MDT SUN JUN 8 2014
AN ACTIVE SHORT TERM PERIOD IS EXPECTED ASSOCIATED WITH A STRONG
SHORTWAVE TROUGH WHICH WILL MOVE ACROSS THE CENTRAL ROCKIES THIS
AFTERNOON AND EMERGE OVER THE CENTRAL HIGH PLAINS TONIGHT.
THUNDERSTORMS INITIATING THIS AFTERNOON ALONG THE FRONT RANGE WILL
TRANSLATE EASTWARD AND REACH THE KANSAS BORDER AROUND 00Z. BY THAT
TIME STORMS ARE LIKELY TO HAVE MERGED INTO AN ORGANIZED LINE WITH
A SURFACE COLD POOL CAPABLE OF PRODUCING WIDESPREAD DAMAGING WIND
GUSTS AS IT MOVES THROUGH THE FORECAST AREA EARLY THIS EVENING.
ANY DISCRETE CELLS THAT DEVELOP AHEAD OF THE LINE WILL BE CAPABLE
OF PRODUCING LARGE HAIL AND POSSIBLY A TORNADO...MAINLY IN
NORTHEAST COLORADO...BUT COOL AND STABLE CONDITIONS EXIST FURTHER
EAST IN KANSAS AND NEBRASKA. THE STRONG WINDS ARE LIKELY TO CONTINUE
THROUGH THE LATE EVENING AND POSSIBLY OVERNIGHT HOURS BEFORE
DIMINISHING FOR A FEW HOURS TOWARDS SUNRISE. IN ADDITION TO THE
WIND...THIS SYSTEM WILL HAVE ANOMALOUSLY HIGH PRECIPITABLE WATER
TO WORK WITH AND EXCELLENT UPPER LEVEL DIFFLUENCE IN RIGHT
ENTRANCE REGION OF JET OVER THE NORTHERN PLAINS AHEAD OF THE
TROUGH AXIS. MODEL QPF OUTPUT WHILE NOT IN PERFECT AGREEMENT WITH
AREAL PLACEMENT DOES AGREE THAT A GENERAL 1 TO 2 INCH RAINFALL
WILL OCCUR WITH LOCALLY HIGHER AMOUNTS POSSIBLE. ON MONDAY...THE
UPPER SYSTEM IS FORECAST TO CUT OFF NEAR OR OVER THE FORECAST
AREA. SURFACE LOW WILL DEEPEN OVER THE EASTERN FORECAST AREA WITH
STRONG WINDS REDEVELOPING AFTER SUNRISE IN THE WESTERN HALF IN
TIGHT PRESSURE GRADIENT. LAV GUIDANCE SHOWS GUSTS NEAR 50 KTS AT
ITR AND GLD MONDAY MORNING AND AFTERNOON SO WILL CONTINUE THE HIGH
WIND WATCH. WRAPAROUND PRECIPITATION WILL ALSO CONTINUE AND
ALTHOUGH LITTLE OR NO MUCAPE IS INDICATED A RATHER LARGE SWATH OF
MODERATE RAINFALL WILL ONLY EXACERBATE ANY FLOODING WHICH MATERIALIZES
TONIGHT.
.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 205 PM MDT SUN JUN 8 2014
THE UPPER TROUGH WILL MOVE EAST INTO THE MISSOURI RIVER VALLEY MONDAY
NIGHT. A RIDGE WILL BUILD INTO THE ROCKIES TUESDAY AND INTO THE
PLAINS TUESDAY NIGHT. THE RIDGE WILL MOVE EAST WITH FLOW BECOMING
ZONAL ACROSS THE CENTRAL PLAINS. SURFACE HIGH PRESSURE WILL MOVE
INTO THE REGION BEHIND THE EXITING TROUGH MONDAY NIGHT. HIGH
PRESSURE WILL REMAIN OVER THE AREA THROUGH TUESDAY NIGHT. SURFACE
LOW PRESSURE WILL MOVE INTO EASTCENTRAL COLORADO WEDNESDAY.
THE GFS AND NAM INDICATE LINGERING PRECIPITATION OVER THE EASTERN FA
MONDAY EVENING. SUBSIDENCE WILL MOVE INTO THE FA LATER MONDAY NIGHT
AND CONTINUE THROUGH TUESDAY/TUESDAY NIGHT. POPS WILL BE NIL FOR
THE REMAINDER OF MONDAY NIGHT THROUGH TUESDAY NIGHT. A SHORTWAVE
WILL PROVIDE FORCING FOR SOME LOW CHANCE POPS WEDNESDAY AFTERNOON
OVER EASTERN COLORADO.
MIN TEMPERATURES MONDAY NIGHT WILL RANGE FROM THE MID 40S IN EASTERN
COLORADO TO THE LOWER 50S ELSEWHERE. MIN TEMPERATURES TUESDAY NIGHT
WILL BE IN THE MID 50S. MAX TEMPERATURES WILL RISE TO THE LOWER TO
MID 80S.
IN THE EXTENDED...(WEDNESDAY NIGHT THROUGH SUNDAY)...
UPPER FLOW WILL BE WESTERLY WEDNESDAY NIGHT AHEAD OF A RIDGE THAT
BUILDS INTO THE ROCKIES/PLAINS THURSDAY/FRIDAY. THE RIDGE WILL
SHIFT EAST WITH WESTERLY FLOW SATURDAY/SUNDAY. A SURFACE LOW OVER
SOUTHWEST KANSAS WILL MOVE SOUTH WEDNESDAY NIGHT WITH A COLD FRONT
MOVING THROUGH WESTERN KANSAS. HIGH PRESSURE WILL BUILD INTO THE
REGION THURSDAY. A SURFACE TROUGH WILL MOVE INTO EASTERN COLORADO
FRIDAY. THIS TROUGH WILL SHIFT INTO WESTERN KANSAS SATURDAY AND
FURTHER EAST SUNDAY.
DISTURBANCES IN THE UPPER FLOW WILL BRING A CHANCE OF THUNDERSTORMS
TO THE FA WEDNESDAY NIGHT. SUBSIDENCE WILL PRODUCE DRY WEATHER
THURSDAY. ADDITIONAL SHORTWAVES IN THE FLOW WILL BRING AT LEAST A
SLIGHT CHANCE FROM FRIDAY THROUGH SUNDAY AS THE RIDGE BREAKS DOWN
INTO WESTERLY FLOW.
MIN TEMPERATURES WILL RANGE FROM THE MID 50S TO THE LOWER 60S. MAX
TEMPERATURES WILL RANGE FROM THE UPPER 70S TO THE MID 80S.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING)
ISSUED AT 330 AM MDT SUN JUN 8 2014
LOW CLOUDS AND AREAS OF FOG WILL PERSIST THROUGH THE REMAINDER OF
THE AFTERNOON. A LINE OF THUNDERSTORMS WILL APPROACH IN THE LATE
AFTERNOON AND BE CAPABLE OF PRODUCING STRONG WIND GUSTS AS IT MOVES
THROUGH THE TERMINALS DURING THE EARLY EVENING HOURS. RAIN WITH LOW
CEILINGS...RESTRICTED VISIBILITY AND VERY WINDY CONDITIONS WILL
CONTINUE INTO THE OVERNIGHT HOURS AND INTO MONDAY.
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...FLOOD WATCH THROUGH MONDAY AFTERNOON FOR KSZ001>004-013>016-
027>029-041-042.
HIGH WIND WATCH THROUGH MONDAY AFTERNOON FOR KSZ001>003-013>015-
027>029-041-042.
CO...FLOOD WATCH THROUGH MONDAY AFTERNOON FOR COZ090>092.
HIGH WIND WATCH THROUGH MONDAY AFTERNOON FOR COZ090>092.
NE...FLOOD WATCH THROUGH MONDAY AFTERNOON FOR NEZ079>081.
HIGH WIND WATCH THROUGH MONDAY AFTERNOON FOR NEZ079>081.
&&
UPDATE...JRM
SHORT TERM...024
LONG TERM...FS
AVIATION...024Hazardous weather outlook, Jun 8, 10:55 AM MDT, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1055 AM MDT SUN JUN 8 2014 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-091215- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1055 AM MDT SUN JUN 8 2014 /1155 AM CDT SUN JUN 8 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ALONG AND WEST OF A YUMA COLORADO TO LEOTI KANSAS LINE. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS...WITH A LOW CHANCE OF A BRIEF TORNADO. HEAVY RAIN IS EXPECTED ACROSS MUCH OF THE AREA TONIGHT. GENERALLY 1 TO 2 INCHES CAN BE EXPECTED...WITH LOCAL RAINFALL AMOUNTS IN EXCESS OF 3 INCHES. FLASH FLOODING WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE THREAT OF LOCALLY HEAVY RAINFALL WILL CONTINUE INTO MONDAY. STRONG NORTHWEST WINDS ON MONDAY WILL GUST UP TO 60 MPH IN NORTHEAST COLORADO AND WEST OF HIGHWAY 25 IN NORTHWEST KANSAS AND SOUTHWEST NEBRASKA. AFTER A DRY TUESDAY...THE CHANCE OF THUNDERSTORMS WILL RETURN WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, Jun 8, 3:46 PM MDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
346 PM MDT SUN JUN 8 2014
COZ090-091-082245-
KIT CARSON COUNTY-YUMA COUNTY-
346 PM MDT SUN JUN 8 2014
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO AND
YUMA COUNTY IN NORTHEAST COLORADO...
AT 341 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ARICKAREE SCHOOL TO
25 MILES WEST OF ARRIBA...MOVING EAST AT 20 MPH.
WINDS TO 55 MPH AND SMALL HAIL ARE EXPECTED WITH THESE STORMS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH MAY
LEAD TO FLASH FLOODING.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3956 10316 3957 10281 3983 10281 3983 10242
3910 10247 3909 10317
TIME...MOT...LOC 2145Z 270DEG 18KT 3976 10309 3923 10370
ROBINSONSpecial weather statement, Jun 8, 4:00 PM MDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
400 PM MDT SUN JUN 8 2014
COZ091-092-082245-
CHEYENNE COUNTY-KIT CARSON COUNTY-
400 PM MDT SUN JUN 8 2014
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHEYENNE COUNTY IN EAST CENTRAL COLORADO AND KIT
CARSON COUNTY IN EAST CENTRAL COLORADO...
AT 358 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES WEST OF
BOYERO TO 17 MILES SOUTH OF HASWELL...MOVING EAST AT 55 MPH.
WINDS TO 55 MPH AND SMALL HAIL ARE EXPECTED WITH THESE STORMS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH MAY
LEAD TO FLASH FLOODING.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3879 10317 3909 10317 3909 10247 3861 10249
3861 10317 3861 10318
TIME...MOT...LOC 2200Z 261DEG 49KT 3894 10347 3821 10315
ROBINSONSpecial weather statement, Jun 8, 4:50 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
450 PM MDT SUN JUN 8 2014
COZ090>092-082345-
CHEYENNE COUNTY-KIT CARSON COUNTY-YUMA COUNTY-
450 PM MDT SUN JUN 8 2014
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHEYENNE COUNTY IN EAST CENTRAL COLORADO...KIT
CARSON COUNTY IN EAST CENTRAL COLORADO AND YUMA COUNTY IN NORTHEAST
COLORADO...
AT 448 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ABARR TO 8 MILES
NORTHWEST OF EADS...MOVING EAST AT 30 MPH.
WINDS TO 55 MPH...PENNY SIZE HAIL...AND DANGEROUS LIGHTNING ARE
EXPECTED WITH THESE STORMS. TORRENTIAL RAINFALL IS ALSO
OCCURRING...WHICH MAY LEAD TO FLASH FLOODING.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3956 10316 3957 10281 3995 10281 3996 10207
3861 10207 3861 10317
TIME...MOT...LOC 2249Z 271DEG 25KT 3987 10278 3857 10286
ROBINSONThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 3:15 AM MDT | Flood Watch | GLD | Cheyenne, Kit Carson, Yuma | 39 hr |
| Jun 8, 11:56 AM MDT | High Wind Watch | GLD | Cheyenne, Kit Carson, Yuma | 30 hr |
| Jun 8, 3:46 PM MDT | Special Weather Statement | GLD | Kit Carson | 59 min |
| Jun 8, 4:00 PM MDT | Special Weather Statement | GLD | Cheyenne | 45 min |
| Jun 8, 4:50 PM MDT | Special Weather Statement | GLD | Cheyenne, Kit Carson | 55 min |
| Jun 8, 5:50 PM MDT | Special Weather Statement | GLD | Cheyenne, Kit Carson | 55 min |
| Jun 8, 5:53 PM MDT | Special Weather Statement | GLD | Yuma | 67 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.